# SDR DL72K952535

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK - 3 EACH, .25 INCH CRACKS JUST FORWARD OF LOWER CORNER OF PNL 9501 LT SIDE, 3 EA .25 INCH CRACKS JUST FORWARD OF LOWER CORNER OF PNL 9501 RT SIDE.  BOTH ITEMS REPAIRED PER MM 54-30-0, PG 801.
